# SDR MWEA97109

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 3602310
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

MAINT REPORTS, APU LEAKING AT FUEL CONTROL CAUSING SMOKE IN CABIN.  MAINT REMOVED AND REPLACED APU FUEL CONTROL UNIT.
